Volume 14, Number 3
Previous Issue Next Issue

J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 193-207

Preview Purchase PDF Citation 0 735 Abstract

C. Fu, X. Xiong & H. Li

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 208-216

Preview Purchase PDF Citation 0 747 Abstract

G. Li & Y. Tan

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 217-225

Preview Purchase PDF Citation 0 709 Abstract

Y. Chen & B. Han

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 226-234

Preview Purchase PDF Citation 0 672 Abstract

G. Feng & B. Han

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 235-243

Preview Purchase PDF Citation 0 745 Abstract

X. Luo & Z. Chen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 244-251

Preview Purchase PDF Citation 0 724 Abstract

X. Yang, M. Choulli & J. Cheng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 252-266

Preview Purchase PDF Citation 0 753 Abstract

Z. Wang & D. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 267-276

Preview Purchase PDF Citation 0 713 Abstract

Y. Wei, W. Xu, S. Qiao & H. Diao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 277-286

Preview Purchase PDF Citation 0 732 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80